# SDR UALA2011021600804

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,101 hours, 11,804 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE NOTED ON DEPARTURE WALK AROUND FWD OF DOOR 4R.  ACCOMPLISHED CLEAN UP FOUND DENT BEYOND LIMITS OF DETAIL DENT DEPTH .150 INCH AFTER CLEAN UP NO GAUGES OR SCRATCHES.  ACCOMPLISHED DIE PENETRANT CHECK, NO CRACKS NOTED AND DAMAGE COMPLIANT WITH SRM.  HFEC TO BE ACP AFTER 4000 CYCLES AND VISUAL INSP EVERY 400C AND REPAIR WITHIN 16000C.  MF8240 CREATED TO MONITOR,  MF8241 ALSO CREATED TO MONITOR, A HFEC OR DYE PENETRANT EVERY 4000C IAW LT RLM.  ACCOMPLISHED CAT B REPAIR, REPAIR 6 AT C-02.
